Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Journal of Geosciences, volume 57 (2012), issue 1

< previous issue | next issue > 

Editorial:

Editorial

Janoušek V

Journal of Geosciences, volume 57 (2012), issue 1, page 1

Detail   |    full text (PDF, 0.16 MB)

Original Paper:

Raman spectra of minerals containing interconnected As(Sb)O3 pyramids: trippkeite and schafarzikite

Kharbish S

Journal of Geosciences, volume 57 (2012), issue 1, pages 53 - 62

Detail   |    full text (PDF, 2.19 MB)   |   references

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943